A multidimensional numerical scheme for two-fluid relativistic magnetohydrodynamics

Barkov, M, Komissarov, SS, Korolev, V et al. (1 more author) (2014) A multidimensional numerical scheme for two-fluid relativistic magnetohydrodynamics. Monthly Notices of the Royal Astronomical Society, 438 (1). pp. 704-716. ISSN 0035-8711

Abstract

Metadata

Authors/Creators:
  • Barkov, M
  • Komissarov, SS
  • Korolev, V
  • Zankovich, A
Copyright, Publisher and Additional Information: © 2013 The Authors. Published by Oxford University Press on behalf of the Royal Astronomical Society. All rights reserved. Reproduced in accordance with the publisher's self-archiving policy.
Keywords: magnetic fields, MHD, plasmas, relativistic processes, waves, methods: numerical
Dates:
  • Published: 11 February 2014
  • Accepted: 16 November 2013
  • Published (online): 17 December 2013
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Applied Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 24 May 2016 14:14
Last Modified: 24 May 2016 14:14
Published Version: http://dx.doi.org/10.1093/mnras/stt2247
Status: Published
Publisher: Oxford University Press
Identification Number: https://doi.org/10.1093/mnras/stt2247
Related URLs:

Share / Export

Statistics